Alert archive / Utah / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS Salt Lake City, UT

June 30, 2016

NWS Salt Lake City, UT issued this flash flood watch at Jun 30, 2016, 2:47 PM MDT. It took effect at Jul 1, 2016, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2016, 2:47 PM MDT (20:47 UTC)
In effect from
Jul 1, 2016, 12:00 PM MDT
Expired
Jul 1, 2016, 9:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted.

205 
WGUS65 KSLC 302047
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
247 PM MDT THU JUN 30 2016

...FLASH FLOOD WATCH FOR SOUTHEASTERN UTAH FRIDAY...

.MONSOONAL MOISTURE WILL CONTINUE TO INCREASE OVER SOUTHEASTERN
UTAH OVER THE NEXT 24 HOURS. COINCIDENT WITH THIS DEEP MOISTURE A
DISTURBANCE MOVING INTO SOUTHEASTERN UTAH WILL PROVIDE ADDITIONAL
SUPPORT FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON
FRIDAY...WITH THE STRONGER CELLS CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL ACROSS THE AREA.

UTZ013-020-021-011300-
/O.NEW.KSLC.FF.A.0001.160701T1800Z-160702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
247 PM MDT THU JUN 30 2016

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN 
  UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...SAN 
  RAFAEL SWELL. IN SOUTHERN UTAH...GLEN CANYON RECREATION 
  AREA/LAKE POWELL AND SOUTH CENTRAL UTAH.

* FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING

* SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP
  FRIDAY AFTERNOON...AIDED BY INCREASED DEEP LAYER MOISTURE AND
  PASSAGE OF A WEAK DISTURBANCE ALOFT. THUNDERSTORMS ON FRIDAY
  WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE
  POTENTIAL FOR HEAVY RAIN WILL CONTINUE INTO FRIDAY EVENING
  BEFORE DISSIPATING.

* NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA
  STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING.
  ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY
  ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
012 
WGUS65 KSLC 010902
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
302 AM MDT FRI JUL 1 2016


UTZ013-020-021-011800-
/O.CON.KSLC.FF.A.0001.160701T1800Z-160702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
302 AM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY
THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL UTAH...SAN RAFAEL SWELL. IN 
  SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL AND 
  SOUTH CENTRAL UTAH.

* FROM NOON MDT TODAY THROUGH THIS EVENING.

* DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE
  ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
  AGAIN TODAY. THESE SHOWERS AND STORMS WILL BE CAPABLE OF
  PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY RAIN
  WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING.

* NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA 
  STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. 
  ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY 
  ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
818 
WGUS65 KSLC 011554
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
954 AM MDT FRI JUL 1 2016

UTZ013-020-021-020300-
/O.CON.KSLC.FF.A.0001.160701T1800Z-160702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
954 AM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL AND SOUTHEAST UTAH...INCLUDING CAPITOL
  REEF NATIONAL PARK ALONG WITH GLEN CANYON RECREATION AREA.

* UNTIL 9 PM MDT THIS EVENING

* DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE 
  ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED 
  THUNDERSTORMS AGAIN TODAY. THESE SHOWERS AND STORMS WILL BE 
  CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR 
  HEAVY RAIN WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING. 

* NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA 
  STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. 
  ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY 
  ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
652 
WGUS65 KSLC 012035
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
235 PM MDT FRI JUL 1 2016

UTZ019-020300-
/O.EXA.KSLC.FF.A.0001.000000T0000Z-160702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
235 PM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHERN UTAH...
  INCLUDING THE FOLLOWING AREA...UTAHS DIXIE AND ZION NATIONAL 
  PARK.

* UNTIL 9 PM MDT THIS EVENING

* DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE
  ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
  THROUGH THIS EVENING. THESE SHOWERS AND STORMS WILL BE CAPABLE
  OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY
  RAIN WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING.

* NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA 
  STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. 
  ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY 
  ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

UTZ013-020-021-020300-
/O.CON.KSLC.FF.A.0001.000000T0000Z-160702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB...
ESCALANTE...BULLFROG
235 PM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL UTAH...SAN RAFAEL SWELL. IN 
  SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL AND 
  SOUTH CENTRAL UTAH.

* UNTIL 9 PM MDT THIS EVENING

* DEEP LAYER MOISTURE SUPPORTED BY A WEAK WEATHER DISTURBANCE
  ALOFT WILL PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
  THROUGH THIS EVENING. THESE SHOWERS AND STORMS WILL BE CAPABLE
  OF PRODUCING LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR HEAVY
  RAIN WILL CONTINUE INTO THIS EVENING BEFORE DISSIPATING.

* NORMALLY DRY WASHES...SMALL STREAMS...SLOT CANYONS...AND AREA 
  STREAMS IN STEEP TERRAIN WILL BE MOST PRONE TO FLOODING. 
  ADDITIONALLY TRAVEL WILL BECOME DIFFICULT ON BACKCOUNTRY 
  ROADWAYS DUE TO THE HEIGHTENED POTENTIAL OF MUDDY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
152 
WGUS65 KSLC 020248
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
848 PM MDT FRI JUL 1 2016

UTZ013-019>021-020400-
/O.EXP.KSLC.FF.A.0001.000000T0000Z-160702T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...ST GEORGE...
KANAB...ESCALANTE...BULLFROG
848 PM MDT FRI JUL 1 2016

...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN
UTAH WILL EXPIRE AT 9 PM MDT THIS EVENING. 

THE COVERAGE AND INTENSITY OF SHOWERS AND THUNDERSTORMS HAVE
DECREASED THIS EVENING. AS A RESULT...THE THREAT OF FLASH FLOODING
HAS DIMINISHED. HOWEVER...SOME STREAMS AND NORMALLY DRY WASHES IN
THE AREA MAY CONTINUE TO RUN HIGH THROUGH LATE THIS EVENING DUE TO
EARLIER RAINFALL.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 10:36 AM MDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 30, 10:36 AM MDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1036 AM MDT THU JUN 30 2016

.SYNOPSIS...High pressure aloft will shift to the east of Utah by
Friday. Moisture over the region will lead to scattered showers
and thunderstorms through the upcoming weekend. A drying trend is
expected beginning early next week.

&&

.DISCUSSION...The axis of the upper level ridge has jogged
slightly east over the last several hours, positioned now over
western Colorado. Upstream, near zonal flow is impinging on the
central pacific coast ahead of a low amplitude pacific trough
approaching the PacNW. Deep moisture associated with the sub- trop
return flow about the high continues to advect north across the
eastern Great Basin this morning, and extends as far west as
central Nevada. PWAT values across the area in general are 1.10 to
1.20 inches across western Utah, and .8 to 1.10 inches across the
east. Dewpoints have trended up as well, with roughly a 10F degree
increase over the last 24 hours.

Two weak waves to note embedded within the moist airmass in
place, and both will provide focus for convective development
later today. The weaker of the two resides over far northern Utah
this morning as a subtle trough in H5 height analysis, and is
currently producing shower activity from the Great Salt Lake north
through Tremonton. The second, and one of primary focus over the
next several hours, resides over extreme west central Utah and
continues to phase east out of Nevada. Models suggest these two
features will essentially phase through midday then continue a
general easterly trajectory this afternoon and eve. As this
occurs a weak trough axis (noted in sharp veering in mid level
wind fields in guidance) will develop over on a rough line from
west central Utah to southwest Wyoming, that will then track east
coincident with wave track. Along and ahead of this axis is the
prime forcing area that will likely focus thunderstorm development
over central, southern, and eastern Utah through this evening.
Across the northwest convective development should largely remain
tied to the terrain and more isolated in nature due to lack of a
significant trigger. Have bumped PoPs across the previously
mentioned areas to high chance and likely through today, and
increased sky grids to account for mostly cloudy conditions across
much of the area. No other updates made.

Aforementioned climb in dewpoints quite notable as the lower
levels are finally moistening fairly significantly. Convection as
such will trend more wet today, with potential for pockets of
heavy rain, especially across the south. Isolated flash flooding
can not be ruled out there this afternoon and eve. Similar
conditions will likely exist again on Friday, with the potential
for heavy rain over a slightly broader area during the afternoon
and evening hours. Previous discussion through this holiday
weekend below...

Subtle differences between the ECMWF and GFS on Saturday put some
uncertainty as to the extent of convection early in the weekend.
The moisture will still be in place with terrain-based convection
still expected. Dynamic support for convection not as apparent in
the ECMWF across northwest Utah as heights build once again across
the region. The GFS in contrast maintains a weak west-southwest
flow which could usher in a weak dynamic feature to support
convection. The current forecast trend has been towards a
reduction in convection more in line with ECMWF. Will maintain
this trend in the current forecast.

Significantly lower PWAT values are scheduled to nose into
western/northern Utah late in the weekend. Still looking at
sufficient moisture across the south and east to support the
mention of mainly terrain-based convection Sunday afternoon and
evening, with little threat remaining for the remainder of the
forecast area.

&&

.AVIATION...Shower and thunderstorm activity should not directly
impact the KSLC terminal this afternoon, however gusty and
erratic outflow winds will likely impact the terminal in the
21-03z timeframe due to nearby thunderstorm development. Outside
of this outflow potential, winds out of the north will prevail
this afternoon. Expecting a later onset of southerly wind shift
after 03z this evening.

&&

.FIRE WEATHER...Scattered showers and thunderstorms will once again
develop across the region today but due to low levels becoming more
moist measurable rain will become more likely with these storms. The
dew points have increased by about 5 to 12 degrees over the past 24
hours which will result in minimum surface RH values this afternoon
to be 6 to 15 percent higher than yesterday afternoon. A downward
trend in showers and thunderstorms will occur this weekend with
mainly dry conditions returning for the first half of next week.
Hot temperatures will accompany this drying trend for next week
along with possible breezy conditions in western valleys.

&&

.SLC Watches/Warnings/Advisories...
UT...None.
WY...None.
&&

Merrill/Dewey

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 30, 6:22 AM MDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
622 AM MDT THU JUN 30 2016

UTZ001>016-019>021-517-518-WYZ021-011200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
622 AM MDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN ACROSS
THE OUTLOOK AREA TODAY. MOST OF SHOWERS AND STORMS WILL GENERATE
GUSTY SURFACE WINDS AS THE MAIN HAZARD. ISOLATED HEAVY RAINFALL WILL
EXIST...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN THIS AFTERNOON
THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY. THE
POTENTIAL FOR HEAVY RAINFALL WILL INCREASE BOTH DAYS...ESPECIALLY
ACROSS SOUTHERN...CENTRAL AND EASTERN UTAH.

SUBSTANTIALLY DRIER AIR WILL MOVE INTO THE OUTLOOK AREA FROM THE
WEST BEGINNING LATE IN THE WEEKEND. THIS DRIER AIR WILL BRING A
DECREASING TREND IN SHOWERS AND STORMS WHICH WILL CARRY INTO THE
MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:04 PM MDTSpecial Weather StatementSLCSalt Lake26 min
Jun 29, 6:40 PM MDTSpecial Weather StatementSLCSalt Lake20 min
Jun 30, 5:42 PM MDTFlash Flood WarningSLCKane, Washington3 hr

Nearby

Flash Flood Watches in Utah, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.